MathSciNet Relay Station
MathSciNet bibliographic data
MR1286929 (95h:57002) 57M15 (57M25)
Taniyama, Kouki Cobordism, homotopy and homology of graphs in ${\bf R}\sp 3$. Topology 33 (1994), no. 3, 509–523.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement